# SDR CA160129005

- Difficulty date: January 26, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R1004578
- Condition: Corroded
- Location: Wing
- Part time: 34,905 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON 4 EACH FUEL ACCESS PANEL LANDINGS NUMBER 510AB, 640BB, 540BB AND 650HB AS SHOWN IN THE ATTACHED FIGURE 1. MAINTENANCE HAS REMOVED ALL CORROSION DAMAGE IAW REO 601R-57-21-030, THE MATERIAL LOSS ON THE PANEL LANDINGS WOULD BE WITHIN LIMITS OF THE REO EXCEPT THAT PER FLAG NOTE: Ï¿½DO NOT BLEND OUT MORE THAN 50% OF THE HATCHED AREAS SHOWN IN FIGURE 2 AND FIGURE 3. THESE AREAS ARE REQUIRED FOR ELECTRICAL BONDING. IF A BLEND OUT OF MORE THAN 50% OF THE SUBJECT HATCHED AREAS IS REQUIRED FOR COMPLETE DAMAGE REMOVAL CONTACT BOMBARDIER CUSTOMER RESPONSE CENTER FOR REPAIR INSTRUCTIONSÏ¿½. MAINTENANCE HAS BLENDED CORROSION FROM (100% CIRCUMFERENTIALLY) OF THE LAND TO REMOVE ALL CORROSION.
